# SDR AUS20030472

- Difficulty date: May 2, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT DECK DOORLOCK SOLENOID FAULTY.
